# SDR COM11851

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 7600 · Engine Controls
- Part: Circuit Breaker
- Part number: MS33201
- Condition: Tripped
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT IDLE STOP LOCKOUT SOLENOID CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER AND SYSTEM TEST NORMAL.
